Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control

i had my dd 2 months ago and i just started ortho tri cyclen lo a week and a half ago. im still on the active pills so why did i spot blood last night? it was about a drop or two but i dont remember that happening when i was on the pill before. anyone know whats going on?

Answer Question
 
Anonymous

Asked by Anonymous at 10:06 AM on Apr. 15, 2009 in Babies (0-12 months)

Answers (3)
  • Don't worry about it. I am on the same pills and I still spot every once in a while. My doctor told me it is normal.
    jamesmommy12

    Answer by jamesmommy12 at 10:08 AM on Apr. 15, 2009

  • Its normal to spot with almost all birth control
    amy31308

    Answer by amy31308 at 10:11 AM on Apr. 15, 2009

  • i would be to worried.. im sure its just a side effect..
    HottMamaRossx2

    Answer by HottMamaRossx2 at 10:49 AM on Apr. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN